MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT281412
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Codes Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 03/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.Since it is unknown which device is directly implicated in this complaint, lot#: plc271000 / sn#: (b)(6) / udi: (b)(4) and lot#: plc271000 / sn#: (b)(6) / udi: (b)(4) will be included in the report.Imaging evaluation summary: the imaging evaluation performed by a clinical imaging specialist showed the following: one timepoint available for evaluation: non-contrast abdomen/pelvis ct dated on (b)(6) 2026.Cannot confirm an endoleak without contrast on the radiographic images/ct scan.The ipsilateral limb appears to be on the patient¿s left side.The contralateral gate is on the patient¿s right side.Bell bottom contralateral legs are extended on both sides toward the proximal ibe devices.Both contralateral legs used to bridge the gore® excluder® aaa endoprosthesis to the trunks of the proximal ibe devices, on both sides, are disconnected at the level of the proximal ibe trunks.Can confirm device separation, bilaterally.Axial imaging appears to show: radiopaque (metallic-like) densities visualized at the level of the distal gore® excluder® aaa endoprosthesis trunk.There appears to be radiopaque densities at the level of the ima and a possible lumbar artery.Without contrast, cannot confirm patency or lack of patency in any of the vessels.Maximum diameter of the abdominal aorta aneurysm appears to be 44.1mm x 55.5mm.Maximum diameters of the common iliac arteries appear to be ~47mm on (b)(6) 2026.Cannot confirm aneurysm growth with one time point.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2017, patient underwent an endovascular aneurysm repair (evar) procedure utilizing gore® excluder® aaa endoprosthesis (aortic extender, trunk ipsilateral leg c3, two contralateral legs, two iliac extenders) and gore® excluder® iliac branch endoprosthesis (two iliac branch components (ibe) and two internal iliac components).On (b)(6) 2026, patient underwent a bilateral ibe reintervention procedure for the type 3 endoleak with an aneurysm growth (size unknown) from the last follow-up patient had (date unknown).Field sales associate (fsa) noted that the inferior mesenteric artery (ima) was embolized, after which, physicians explained to fsa that the patient previously underwent a reintervention for type 2 endoleak at approximately 1 to 1.5-years post-op evar initial procedure.The physicians stated that the 1-year post evar repair was done by coil embolizing a large inferior mesenteric artery to stop aneurysm growth from a type 2 endoleak.The patient was then lost in follow-ups until recently when the imaging scans revealed that the patient's bridge limbs into both ibe devices have pulled out causing a type 3 endoleak.The bridge limbs were connecting the main body device (bifurcated graft) and the iliac branch components that disconnected.The internal iliac components were still connected and no issues reported with the aortic extender.Physicians did the reintervention on both ibe sides with the left side repaired using a plc271200 contralateral limb to reconnect the main bifurcated graft and the iliac branch device component.After that, the plc161000 limb was used to extend out of the iliac branch component (ceb231410) as the limb appeared to have also pulled up, so extended to better suit the current external diameter with the left internal iliac artery patent.On the right side repair, the physician did coil embolizing and occluding of the right internal iliac artery (internal iliac component stent) then realigned the grafts from the flow divider of the main body bifurcated graft (ipsilateral limb) to ibe branch component with plc141400 & plc141200 contralateral limbs as bridging stents extending to right external iliac artery and covering the right internal iliac artery.It is unknown, which side the trunk main body with the ipsilateral side, bilateral ibe stents and contralateral limbs were in the left and right side from the initial implant procedure.There were no issues reported with the iliac extender (pxl161407) on the right side but it was also noted that on the right side, there was an internal iliac component that was landed high (above the ibe branch component flow divider).Unknown at the time, if that was intentional or not from the initial procedure, but an iliac extender (pll1407) was then used to match the raised internal iliac component for realignment during the initial procedure.The patient was treated successfully.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24719109
Report Number3007284313-2026-04653
Device Sequence Number17586837
Product Code MIH
UDI-Device Identifier00733132622528
UDI-Public(01)00733132622528(17)191012
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/12/2019
Device Catalogue NumberRLT281412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/12/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient Age74 YR
Patient SexMale